MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROCOTYL PRIME STRAIGHT TORX SCREWDRIVER LONG; HIP INSTRUMENT

MICROPORT ORTHOPEDICS INC. PROCOTYL PRIME STRAIGHT TORX SCREWDRIVER LONG; HIP INSTRUMENT
Model Number P3SDTOSL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, during insertion of the screw, the tip of the screwdriver broke of during use.The remnant remained in the cup because it was not able to be removed.Additional information received on 11/11/2020 from (b)(6): incident description was obtained.

Brand Name
PROCOTYL PRIME STRAIGHT TORX SCREWDRIVER LONG
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11203220
Report Number3010536692-2021-00027
Device Sequence Number2946846
Product Code HWE
UDI-Device IdentifierM684P3SDTOSL1
UDI-PublicM684P3SDTOSL1
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP3SDTOSL
Device Catalogue NumberP3SDTOSL
Device Lot NumberUS101012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/11/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2020
Initial Report FDA Received Date01/20/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;